| Model Number |
1012271-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during the second inflation.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, heavily tortuous left anterior descending coronary artery that is 75% stenosed.During advancement of the 2.25x15mm trek rx balloon dilatation catheter, slight resistance was felt due to anatomy.The trek balloon was inflated at 8 atmospheres: however ruptured at 12 atmospheres during the second inflation.A 2.0x10mm non-abbot was used to successfully dilate the lesion.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.